Simon Kristensen

On well-approximable matrices over a field of formal series

Research output: Research - peer-reviewJournal article

Standard

On well-approximable matrices over a field of formal series. / Kristensen, S.

In: Cambridge Philosophical Society. Mathematical Proceedings, Vol. 135, No. 2, 2003, p. 255-268.

Research output: Research - peer-reviewJournal article

Harvard

Kristensen, S 2003, 'On well-approximable matrices over a field of formal series' Cambridge Philosophical Society. Mathematical Proceedings, vol 135, no. 2, pp. 255-268.

APA

Kristensen, S. (2003). On well-approximable matrices over a field of formal series. Cambridge Philosophical Society. Mathematical Proceedings, 135(2), 255-268.

CBE

Kristensen S. 2003. On well-approximable matrices over a field of formal series. Cambridge Philosophical Society. Mathematical Proceedings. 135(2):255-268.

MLA

Kristensen, S."On well-approximable matrices over a field of formal series". Cambridge Philosophical Society. Mathematical Proceedings. 2003, 135(2). 255-268.

Vancouver

Kristensen S. On well-approximable matrices over a field of formal series. Cambridge Philosophical Society. Mathematical Proceedings. 2003;135(2):255-268.

Author

Kristensen, S./ On well-approximable matrices over a field of formal series. In: Cambridge Philosophical Society. Mathematical Proceedings. 2003 ; Vol. 135, No. 2. pp. 255-268

Bibtex

@article{aae22d701a6911dcbee902004c4f4f50,
title = "On well-approximable matrices over a field of formal series",
author = "S. Kristensen",
year = "2003",
volume = "135",
pages = "255--268",
journal = "Cambridge Philosophical Society. Mathematical Proceedings",
issn = "0305-0041",
publisher = "Cambridge University Press",
number = "2",

}

RIS

TY - JOUR

T1 - On well-approximable matrices over a field of formal series

AU - Kristensen,S.

PY - 2003

Y1 - 2003

M3 - Journal article

VL - 135

SP - 255

EP - 268

JO - Cambridge Philosophical Society. Mathematical Proceedings

T2 - Cambridge Philosophical Society. Mathematical Proceedings

JF - Cambridge Philosophical Society. Mathematical Proceedings

SN - 0305-0041

IS - 2

ER -